# SDR CA111123009

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70744
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) STABILIZER TRIM FAULT WITH TRIM UN-COMMANDED AND STABILIZER CHANNEL 1 FAILED.  BOTH THE MCU AND MOTOR WERE R & R.  THE MOTOR PN 849-713-2, SN 889 WAS A NEWLY INSTALLED UNIT.  THE MCU PN WAS 7074-4, SN 337.
